×

zbMATH — the first resource for mathematics

Un théorème de dualité pour les applications \(p\)-radonifiantes. Applications de ce théorème. (A duality theorem for \(p\)-radonified mappings. Applications of this theorem). (French) Zbl 0229.60008
Probab. Struct. algébriques, Actes Colloque internat. 186, Clermont-Ferrand 1969, 319-326 (1970).
MSC:
60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
28C05 Integration theory via linear functionals (Radon measures, Daniell integrals, etc.), representing set functions and measures
60B99 Probability theory on algebraic and topological structures